skip to main content

DOE PAGESDOE PAGES

Title: The Jarzynski identity and the AdS/CFT duality

Authors:
;
Publication Date:
Grant/Contract Number:
FG05-92ER40677; DMR-0904999
Type:
Published Article
Journal Name:
Physics Letters. Section B
Additional Journal Information:
Journal Volume: 700; Journal Issue: 3-4; Related Information: CHORUS Timestamp: 2015-10-01 01:50:41; Journal ID: ISSN 0370-2693
Publisher:
Elsevier
Sponsoring Org:
USDOE
Country of Publication:
Netherlands
Language:
English
OSTI Identifier:
1209610
Alternate Identifier(s):
OSTI ID: 1209610